|English and Malay|
|Our doctors can help you in both languages|
|All doctors at DoctorOnCall are registered with Health Ministry of Malaysia|
|Your data is safe and will not be revealed to any parties|
|Quick and Efficient|
|All queries will be answered by doctors in a quick and efficient manner|
Answered by: Dr Sri Viknarajan
I’m a 19 year old and currently on birth control pills - Liz, and I have light period last month, and expecting my period in a few days this month, and I am worried I will missed it again, but I check online that, people who take low does pill, after their sixth pack of pill, they will have lighter period or no period at all, is it true ?
Thank you for your questions. The following answers regarding your current queries are just general descriptions due to the limited information provided by you. Click on this link (DoctorOnCall) for a private consultation with our doctors.
First and foremost, we truly understand your concerns regarding your symptoms and other health problems you might be facing. For your information, common side effects experienced by users of birth control pills is irregular menstruation cycle. Your body might require a certain period of time adapting to the medication before resuming a new pattern of menstrual cycle. However if the affected menstrual cycle is concerning for you, please refer to a doctor for a change of dose or type pill.
To obtain further information on Contraceptive Pills, please click this link (DoctorOnCallEPharma) to talk to our pharmacist. Thank you.